The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1010 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 4, 1994, pp. 297–710
DOI: 10.4171/ZAA/494

Published online: 1994-12-31

On the Optimality of Regularization Methods for Solving Linear Ill-Posed Problems

T. Schröter[1] and Ulrich Tautenhahn

(1) Technische Universität Chemnitz, Germany

No abstract available for this article.

Keywords: Ill-posed problems, regularization methods, optimality

Schröter T., Tautenhahn Ulrich: On the Optimality of Regularization Methods for Solving Linear Ill-Posed Problems. Z. Anal. Anwend. 13 (1994), 297-710. doi: 10.4171/ZAA/494